# SDR CAL950708

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5922500509
- Condition: Cracked
- Location: Nr 1 Le Flap
- Part time: 30,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - DURING INSPECTION, FOUND A 3 INCH CRACK IN NR 1 SLAT SKIN ON THE LOWER SIDE.  THE SLAT WAS REPAIRED IAW ECRA 5750-02346.  (M)
